# SDR OG5R20110719001

- Difficulty date: July 12, 2011
- Submitted: July 19, 2011
- Operation: General aviation
- Aircraft: N384ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844095
- Aircraft time: 5,884 hours
- Engine: Lyc IO360C1C6
- Engine time: 2,822 hours
- Propeller: Mcauly B2D34C213
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 505C665
- Condition: Deflated
- Location: Zone 700
- Part time: 471 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAT TIRE DURING LANDING ROLL OUT; WHILE TAXIING TO PARK THE ACFT.
